TITLE

ALMOST PERIODIC SOLUTIONS OF DIFFERENCE EQUATIONS WITH DISCRETE ARGUMENT ON METRIC SPACE

AUTHOR(S)
SLYUSARCHUK, V. YU.
PUB. DATE
January 2014
SOURCE
Miskolc Mathematical Notes;2014, Vol. 15 Issue 1, p211
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
We obtain conditions for existence of almost periodic solutions of difference equations with discrete argument on metric space.
ACCESSION #
97250464

 

Related Articles

  • FUNCTION CONTRACTIVE MAPS IN PARTIAL METRIC SPACES. Turinici, Mihai // ROMAI Journal;2012, Vol. 8 Issue 1, p189 

    Some fixed point results are given for a class of functional contractions over partial metric spaces. These extend some contributions in the area due to Ilić et al [Math. Comput. Modelling, 55 (2012), 801-809].

  • Retracts of Ultrahomogeneous Structures in the Context of Katetov Functors. Mašulovic, Dragan // Demonstratio Mathematica;Dec2015, Vol. 48 Issue 4, p562 

    In this paper, we characterize retracts of a wide class of Fraïssé limits using the tools developed in a recent paper by W. Kubis and the present author, which we refer to as Katetov functors. This approach enables us to conclude that in many cases, a structure is a retract of a...

  • The Meir–Keeler Fixed Point Theorem for Quasi-Metric Spaces and Some Consequences. Romaguera, Salvador; Tirado, Pedro // Symmetry (20738994);Jun2019, Vol. 11 Issue 6, p741 

    We obtain quasi-metric versions of the famous Meir–Keeler fixed point theorem from which we deduce quasi-metric generalizations of Boyd–Wong's fixed point theorem. In fact, one of these generalizations provides a solution for a question recently raised in the paper "On the fixed...

  • BALANCING WITH BALANCING POWERS. NURETTIN IRMAK // Miskolc Mathematical Notes;2013, Vol. 14 Issue 3, p951 

    In this paper, the Diophantine equation B1k + B2k + ... Bn+1k = Bn+1l + Bn+2l + ... + Bn+rlfor the positive integer unknowns n ⩾ 2, k, l and r is studied in certain cases, where Bn denotes the nth term of the balancing sequence.

  • Conditionally well-posed and generalized well-posed problems. Kokurin, M. // Computational Mathematics & Mathematical Physics;Jun2013, Vol. 53 Issue 6, p681 

    It is proved that, for a pair of metric spaces, the operators of abstract conditionally well-posed problems admit extensions that are continuous on the original domain with respect to the ambient space. As a corollary, it is shown that an arbitrary conditionally well-posed problem can be...

  • On the extended multivalued Geraghty type contractions. Afshari, Hojjat; Alsulami, Hamed H.; Karapinar, Erdal // Journal of Nonlinear Sciences & Applications (JNSA);2016, Vol. 9 Issue 6, p4695 

    In this paper we present some absolute retract results for modiffied Geraghty multivalued type contractions in b-metric space. Our results, generalize several existing results in the corresponding literature. We also present some examples to support the obtained results.

  • Common Fixed Point Theorems for Pair of Self Mapping Satisfying Common (E.A) like Property in Fuzzy Metric Spaces. Singh, Bijendra; Bhadauriya, Mahendra S. // International Journal of Computer Applications;Aug2013, Vol. 75 Issue 1-17, p29 

    In this paper we prove some common fixed point theorems for a pair of self mappings which possess the common (E.A.) like property and satisfy certain sufficient conditions in the fuzzy metric space. Our result generalized the result of [2].

  • A note on stronger forms of sensitivity for inverse limit dynamical systems. Zhu, Hai; Liu, Lei; Wang, Jian // Advances in Difference Equations;9/15/2015, Vol. 2015 Issue 1, p1 

    In this paper we study stronger forms of sensitivity for inverse limit dynamical system which is induced from dynamical system on a compact metric space. We give the implication of stronger forms of sensitivity between inverse limit dynamical systems and original systems. More precisely, the...

  • Existence of Solutions of a Vector Optimization Problem with a Generic Lower Semicontinuous Objective Function. Zaslavski, A. J. // Journal of Optimization Theory & Applications;Apr2009, Vol. 141 Issue 1, p217 

    We study a class of vector minimization problems on a complete metric space X which is identified with the corresponding complete metric space of lower semicontinuous bounded-from-below objective functions $\mathcal{A}$ . We establish the existence of a G δ everywhere dense subset ℱ of...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics